| Catalog Number |
7210569 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).
Event or Problem Description
It was reported that, during set up for surgery, the "positioner spider limb" could not lock down on the operating table, when the unit was put on the bed rail, it could not be tightened and got loose on the bed rail.A backup device was available to complete the procedure.There were no procedural delays and no patient injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product.No issues were noted.A functional evaluation was performed.The table clamp attached to the table rail with no issues.The device passed the weight test.The distal quick connect functioned as designed.30 movements were performed and the device maintained pressure after each movement.The joints each moved smooth and easily when the device was depressurized.The device was left pressurized for 10 minutes and each test was repeated.No issues were found.The piston migration was at 1.6 inches.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.The reported failure was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.